# SDR ALG2003F218

- Difficulty date: December 3, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Engine: Allsn 250C47B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 5,261 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, CRACKS, CORROSION, BROKEN SPOT WELDS, HINGES WORN OUT.  SKIN CORROSION AT SPOT WELDS BECAUSE OF NON-ALCLAD MATERIAL.  HEAVIER GAUGE MATERIAL ON STRINGERS NEEDED.
